T Nation

Ginseng Making Me Loose Weight

So here is the deal Im a 18 years old guy with low libido , low energy and anxiety no matter what I try. I eat good(meat,vegetable,complexe carbs, I train and sleep 7-8 hours a day.).

So i went to doc, put me on medication wellbutrin. Feel good lot of energy and ok libido but here is the problem… I went from a nice 210 to a fucking 198 in less than to week. That shit make you loose weight like hell. fuck that, i switch for a highly caloric diet, hamburger, whole milk, weight gainer and everything. No fucking change, still skinny after 2 other week… So I say mauck the pills and gain my weight back in 4 day!

but… I felt like shit again… so I tried a new thing, more natural, GINSENG!! Felt even better, lot of energy, retarded high libido, amazing mood but… lost weight again… try the extreme meal plan again… only got skinnier every fucking day. It act as a metabolism booster too unfortunately… I can’t stand been skinny…

so any tips on slowing down the metabolism while on ginseng… or do I have to throw my ginseng in the toilet…

Wellbutrin is a type of amphetamine, right? So yes it will increase your metabolism but I highly doubt it is an issue. You went from 210-198 in less than a week? Unless you were fasting I highly doubt you lost muscle. I would bet it is mostly water, some fat and a TINY amount of muscle.

How many calories were you eating before the wellbutrin? How many calories after you started losing weight?

How does your body look and have you gotten significantly weaker since starting the Wellbutrin?

2 weeks… look a lot less muscular, every body say I lost shape and mass… from beef to skinny-cut… not that much lost of strenght… I know its water but how do I keep it…

[quote]GTFOmyPowerRack wrote:
2 weeks… look a lot less muscular, every body say I lost shape and mass… from beef to skinny-cut… not that much lost of strenght… I know its water but how do I keep it…

[/quote]

creatine

[quote]GTFOmyPowerRack wrote:
2 weeks… look a lot less muscular, every body say I lost shape and mass… from beef to skinny-cut… not that much lost of strenght… I know its water but how do I keep it…
[/quote]

If it’s water you have nothing to worry about and yeah creatine will help.

Actually… post pics of before/after.

Wellbutrin (buproprion) isn’t an amphetamine, but weight-loss is a pretty common side-effect on it.

My brother was on Zyban (just high-dose wellbutrin used as a smoking cessation treatment) and he dropped about 10 pounds in a month.

[quote]PimpBot5000 wrote:
Wellbutrin (buproprion) isn’t an amphetamine, but weight-loss is a pretty common side-effect on it.

My brother was on Zyban (just high-dose wellbutrin used as a smoking cessation treatment) and he dropped about 10 pounds in a month.[/quote]

Ah, you are right. Amphetamine byproduct or something like that… From Wikipedia:

“Its chemical name is β-Keto-3-chloro-N-tert-butylamphetamine, a substituted cathinone (β-Ketoamphetamine), both of which are chemical derivatives of substituted amphetamine.”